Affordable Access

Publisher Website

Two remarks on Cournot equilibria

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
19
Issue
1
Identifiers
DOI: 10.1016/0165-1765(85)90091-6

Abstract

Abstract We describe two simple results in the theory of Cournot equilibria. The first has to do with the effect of taxation in a Cournot industry and the second describes under what conditions a Cournot equilibrium will implicity maximize an objective function. These results are probably known, but are not well known, and they seem useful enough to be worth spelling out.

There are no comments yet on this publication. Be the first to share your thoughts.